# SDR ABXA9600457

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE HAD A LOW OIL PRESSURE INDICATION.  SHUTDOWN THE NR 4 ENGINE AND ENGINE MAINTAINED 6 PSI OIL PRESSURE WHILE WINDMILLING.  REPLACED NR 4 OIL FILTER FOR PRECAUTIONARY PROCEDURE IAW PWA MM, CHAPTER 72-00.  GROUND RAN ENGINE AND OIL PRESSURE INDICATION WAS WITHIN LIMITS, NO DEFECTS NOTED.
